MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to hamilton medical ag: "exhalation obstructed, inspiratory vol.Alarms.Low pressure peep problems, low vt, high frequency".Patient was involved.No intervention necessarily, no health or consequences to the patient was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.(b)(4).Investigation ongoing.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
roxana elena huiet
via crusch 8
bonaduz 
MDR Report Key24696443
Report Number3001421318-2026-00160
Device Sequence Number16062156
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)210709(240)161010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161010
Device Catalogue Number161010
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown